# SDR SIMA20221011002

- Difficulty date: October 11, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 88-89
- Component: Beam Center III
- Component part number: 17065669004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH LOWER CENTER FLOOR BEAM UPPER SHEET CORRODED BETWEEN FR 88 AND FR 89 (LEVEL 2 CORROSION)-C/A-ENLARGED NUTPLATE HOLE ON RH LOWER CENTER FLOOR BEAM BETWEEN FR 88-89 AS REQUIRED TO REMOVE CORROSION IAW ERS-EJ-5300-4651
